ITEM METADATA RECORD
Title: Remission criteria for schizophrenia evaluated in a large naturalistic cohort
Authors: Peuskens, Joseph
Wampers, Marc
Kane, J
De Hert, M #
Issue Date: Jan-2006
Publisher: Elsevier science bv
Host Document: Schizophrenia research vol:81 pages:185-185
Conference: winter workshop schizophrenia location:Davos date:2006
URI: 
ISSN: 0920-9964
Publication status: published
KU Leuven publication type: IMa
Appears in Collections:University Centre Sint Jozef (-)
Research Group Psychiatry
# (joint) last author

Files in This Item:

There are no files associated with this item.

 


All items in Lirias are protected by copyright, with all rights reserved.